# SDR USAAF01039

- Difficulty date: June 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 9EL00621200
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - THE RIGHT OVERWING EXIT SIGN WAS FOUND IN POOR CONDITION.  MAINTENANCE REPLACED THE EXIT SIGN.  OPERATIONALLY CHECKED OK.  (M)
